# SDR DHL2005741601

- Difficulty date: May 12, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN, FWD PIT, BETWEEN BS 550 - 565, STR 28R.  BLENDED OUT CORR MAT LOSS .055 AT BS 550 AND .050 BS 570 AND BOTH FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED 2 LOCATIONS BS 552 DIM 3.625 X 1.25 INCH & BS 568 SIZE 5.125 X 1.5 INCH IAW B727 SRM 53-30-3 FIG 1.  REMOVED EXISTING DOUBLER SIZE 33.5 X 24 INCH IAW B727 SRM 53-30-2 FIG 1.  FABRICATED DOUBLER FROM 2024-T3 .0.125 SIZE 69 X 33.5 INCH PO 9002329 IAW COTNEY AEROSPACE EA ED 700-1 REV:IR.  TREATED AND PRIMED PARTS & AREA IAW COTNEY AEROSPACE EA, ED 700-1 REV IR.  INSTALLED REPAIR PART IAW B727 SRM 51-30-2.
